# SDR AALA201808289002

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 57,921 hours, 21,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 7 ABC MOUNTED EMERGENCY LIGHT DISLODGED AND MISSING THE LENS. INSTALLED THE EMERGENCY LIGHT, AND  REPLACED THE LENS IAW AMM 33-51-19. OPS CHECKED GOOD.
